# SDR CALA2022060101406

- Difficulty date: May 30, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: D5746018620000
- Condition: Gouged
- Location: #1, #2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #1 SLAT AND #2 TRACK CAVITY UPPER SKIN LOWER SIDE IS GOU GE AT BOTH SIDES PER HAECO LCQ NON ROUTINE 9294583/36583 GENERAT ED BY V061682 REPAIRED LH WING #1 SLAT AND #2 SLAT TRACK CAVITY UPPER SKIN IAW SRM 57-41-11-300-037 FIG 001 SHEET 03 REPAIRED TOP COAT IAW SRM 51-75-12-911-002
